# SDR 9803349931

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND RIGHT AND LEFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
